1 doctor weighed in:

If after a vitamin d deficiency i take injections that boost my levels to an overload (from 4 to around 100) are there any side effects?

1 doctor weighed in
Dr. Alan Feldman
Internal Medicine - Endocrinology

In brief: Toxicity

Too much of a good thing is also no good.
If vit d levels get too high it can lead to high blood calcium levels. This can cause symptoms of lethargy, nausea, vomiting, headache, increased urination, confusion. One can develop kidney stones and heart rhythm problems.

In brief: Toxicity

Too much of a good thing is also no good.
If vit d levels get too high it can lead to high blood calcium levels. This can cause symptoms of lethargy, nausea, vomiting, headache, increased urination, confusion. One can develop kidney stones and heart rhythm problems.
Dr. Alan Feldman
Dr. Alan Feldman
Thank
Get help from a real doctor now
Dr. Adam Smith
Board Certified,
14 years in practice
404K people helped
Continue
111,000 doctors available
Read more answers from doctors